# SDR AALA20001741

- Difficulty date: October 17, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 5100 · Standard Practices/Structures
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 950E FORWARD SIDE OF FRAME BETWEEN STRINGER 25L-26L SHEAR TIE CORRODED.  RENOVED AND REPLACED SHEAR TIE PER SRM 51-10-1.  (M)
